MathSciNet Relay Station
MathSciNet bibliographic data
MR492290 (81g:47069) 47H15 (47H10)
Schechter, Martin; Shapiro, Jack; Snow, Morris Solution of the nonlinear problem $Au=N(u)$ in a Banach space. Trans. Amer. Math. Soc. 241 (1978), 69–78.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement